# SDR CA000118035

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Cracked
- Location: Hyd System
- Part time: 25,404 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE TO THE LEFT INBOARD SPOILER ACTUATOR WAS FOUND CRACKED AND LEAKING.
